Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Clear fluid drainage from right ear, clogging, retaining water, hearing muffled, tinitus effects. on crestor, lipitor. Cause of continuous drainage ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 537 Questions
experiencing drainage of clear fluid from my right ear. flushed with mix of vineger and alcohol thinking ear was clogged and retaining water. Since then, continues drainage. hearing is muffled with tinitus effects. Also, noticed my mouth temp is a 96.5 degrees. Latest mod to medication regime was use of crestor in lieu of lipitor
Posted Sat, 5 May 2012 in Ear, Nose and Throat Problems
Answered by Dr. Sujeet N Charugulla 40 minutes later
Hello and thanks for your query.

I shall make an effort to provide you with good professional recommendations specific to your questions.

I realize you have a situation for your right ear discharge. I should tell you that you immediately STOP flushing your ears with any fluids. And rush to a ENT specialist NOW. Meanwhile keep some clean cotton in the ear and change it every hour.

I presume, that clear discharge is from the middle and inner ear behind the ear drum - which in all possibility must have given way due to some reason. Either way, you need immediate medical attention for this. Muffled hearing is due to the ear drum not being intact. Tinnitus is an accompanying effect since your middle ear might have been exposed to outer environment - which it should not normally.

That mouth temperature is fine, no fever - so I see lesser chances of a acute/chronic middle ear infection.

And I do not see Rosuvastatin (Crestor) as the culprit. Nor, with any of your current medications.

Yet again, I duly appreciate your query to me, I do hope that you have found something useful to help you and I shall be glad to answer any further apprehensions.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor